# SDR TRBA201202301

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 33,683 hours, 37,754 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON DEPARTURE, WHEN GEAR HANDLE SELECTED UP, MLG DID NOT RETRACT.  UNSAFE INDICATIONS ON OVERHEAD AND NORMAL GEAR INDICATOR PANEL.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND NLG GAS CHARGING VALVE LEAKING AND NO NITROGEN CHARGE IN NLG.   R & T NLG GAS CHARGING VALVE IAW CMM 32-28-01 AND SERVICED NLG IAW JIC 12-12-32.  LEAK CHECK EXTENSION CHECK GOOD, SEE ITEM NR 2 FOR GEAR SWING.  THE ACFT WAS RETURNED TO SERVICE.
